# SDR SWAA2023071176851

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 22,948 hours, 11,128 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GIRT BAR CAP. SIDE LOOSE<[01] ADJUSTED L-1 DOOR GIRT BAR IAW SIP. NO FURTHER DEFECTS NOTED AT THIS TIME.
